| Catalog Number |
01.32.3644HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 december 2023 lot 2248470: (b)(4) items manufactured and released on 02-march-2023.Expiration date: 2028-02-12.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional items involved in the event, batch review performed on 05 december 2023 ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2304158 lot 2304158: (b)(4) manufactured and released on 13-march-2023.Expiration date: 2028-02-20.No anomalies found related to the problem.To date, 121 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 6 months after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.